Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Medication for scars due to skin infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 537 Questions
Doctor :   Hi
User :   Hi
Doctor :   How can I help you?
User :   I wanted help with skin problem
Doctor :   Ok
Doctor :   Please proceed
User :   i had some infection, now its gone
Doctor :   Ok
User :   but still marks are there
Doctor :   Ok
User :   Need some help to fix them
Doctor :   Where are the marks located?
User :   on the thighs
Doctor :   Ok
Doctor :   How do they appear?
Doctor :   Are they raised or flat?
User :   Dark Flat
Doctor :   Ok
Doctor :   You can try applying Caladryl Lotion
Doctor :   It is known to help
Doctor :   There is no permanent cure
Doctor :   with medicines
User :   How much time will take to show change
User :   ok
Doctor :   apart from Laser or Dermabrasion
User :   ok
Doctor :   It will take 2-3 months at least
User :   ok, thanks
User :   That was help ful, i will try that
Doctor :   They need to be examined
Doctor :   by a Dermatologist
Doctor :   as the type of scars have to be determined
Doctor :   And steroids may be required
User :   ok, i will mee doctor first
Doctor :   steroid ointments
User :   oh!!
Doctor :   Meanwhile you can apply the caladryl
Doctor :   lotion
User :   ok
Doctor :   Try to keep the area well moisturised
Doctor :   with a cold cream or moisturizing lotion
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor